Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2020, Volume 55, Pages 42–59 (Mi iimi390)  

MATHEMATICS

On the spectrum of a Landau Hamiltonian with a periodic electric potential $V\in L^p_{\mathrm {loc}}(\mathbb{R}^2)$, $p>1$

L. I. Danilov

Udmurt Federal Research Center, Ural Branch of the Russian Academy of Sciences, ul. T. Baramzinoi, 34, Izhevsk, 426067, Russia

Abstract: We consider the two-dimensional Shrödinger operator $\widehat H_B+V$ with a homogeneous magnetic field $B\in {\mathbb R}$ and with an electric potential $V$ which belongs to the space $L^p_{\Lambda } ({\mathbb R}^2;{\mathbb R})$ of $\Lambda $ -periodic real-valued functions from the space $L^p_{\mathrm {loc}} ({\mathbb R}^2)$, $p>1$. The magnetic field $B$ is supposed to have the rational flux $\eta =(2\pi )^{-1}Bv(K) \in {\mathbb Q}$ where $v(K)$ denotes the area of the elementary cell $K$ of the period lattice $\Lambda \subset {\mathbb R}^2$. Given $p>1$ and the period lattice $\Lambda $, we prove that in the Banach space $(L^p_{\Lambda } ({\mathbb R}^2;\mathbb R),\| \cdot \| _{L^p(K)})$ there exists a typical set $\mathcal O$ in the sense of Baire (which contains a dense $G_{\delta}$ -set) such that the spectrum of the operator $\widehat H_B+V$ is absolutely continuous for any electric potential $V\in {\mathcal O}$ and for any homogeneous magnetic field $B$ with the rational flux $\eta \in {\mathbb Q}$.

Keywords: two-dimensional Schrödinger operator, periodic electric potential, homogeneous magnetic field, spectrum.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations AAAA-A17-117022250041-7
The research is supported by the financial program AAAA-A17-117022250041-7.


DOI: https://doi.org/10.35634/2226-3594-2020-55-04

Full text: PDF file (262 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.958, 517.984.56
MSC: 35P05
Received: 01.05.2020

Citation: L. I. Danilov, “On the spectrum of a Landau Hamiltonian with a periodic electric potential $V\in L^p_{\mathrm {loc}}(\mathbb{R}^2)$, $p>1$”, Izv. IMI UdGU, 55 (2020), 42–59

Citation in format AMSBIB
\Bibitem{Dan20}
\by L.~I.~Danilov
\paper On the spectrum of a Landau Hamiltonian with a periodic electric potential $V\in L^p_{\mathrm {loc}}(\mathbb{R}^2)$,
$p>1$
\jour Izv. IMI UdGU
\yr 2020
\vol 55
\pages 42--59
\mathnet{http://mi.mathnet.ru/iimi390}
\crossref{https://doi.org/10.35634/2226-3594-2020-55-04}
\elib{https://elibrary.ru/item.asp?id=42949300}


Linking options:
  • http://mi.mathnet.ru/eng/iimi390
  • http://mi.mathnet.ru/eng/iimi/v55/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
    Number of views:
    This page:66
    Full text:10
    References:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021